# SDR BAQA087945

- Difficulty date: June 30, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 1,216 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501121001
- Part serial: 1032
- Condition: Tumbles
- Location: Cockpit
- Part time: 132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL GYRO UNIT HAS ONLY 132.4 HOURS ON IT. TUMBLES AND THUMPS IN PITCH. REPLACED WITH SERVICEABLE UNIT.
